# SDR FDEA2019109282753

- Difficulty date: September 15, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT. UNDER FLOOR AREA, STRUCTURE/AROUND FASTNERS  NEAR STA   1240 AT RBL 105 SHOWING  EXFOLIATTION AREA MARKED DOT 39 REPAIRED CORROSION FOUND AT UPPER CARGO COMP UNDER FLOOR AREA NEAR STATION   1240 RBL105 REF  E.A 1-5730-T0350234 P1. TITLED "WING-PLATES AND SKINS-CENTER WING-  UPPER SKIN-REWORK" ALONG WITH JPF ITEMS 1 TO 6.
